
Numerical simulation of natural convection of the nanofluid in heat exchangers using a Buongiorno model 1396/08/14 01:05:11
نویسندگان : Faroogh Garoosi Leila Jahanshaloo Mohammad Mehdi Rashidi Arash Badakhsh Mohammed E. Aliزبان : انگلیسی سال انتشار : 2015 محل پذیرش : Applied Mathematics and Computation

Nanofluid flow and heat transfer in a cavity with variable magnetic field 1395/10/17 21:07:54
نویسندگان : M. Sheikholeslami Kuppalapalle Vajraveluزبان : انگلیسی سال انتشار : 2017 محل پذیرش : Applied Mathematics and Computation

Application of the operational matrix of fractional-order Legendre functions for solving the time-fractional convection-diffusion equation 1395/10/15 17:01:04
نویسندگان : Saeid Abbasbandy S. Kazem MohammedS.Alhuthali HamedH.Alsulamiزبان : انگلیسی سال انتشار : 2015 محل پذیرش : Applied Mathematics and Computation

Comments on ‘‘Numerical solutions of the space- and time-fractional coupled Burgers equations by generalized differential transform method, Applied Mathematics and Computation 217 (2011) 7001–7008’’ 1395/10/13 00:08:24
نویسندگان : Sobhan Mosayebidorchehزبان : انگلیسی سال انتشار : 2014 محل پذیرش : Applied Mathematics and Computation

Stability and convergence of radial basis function finite difference method for the numerical solution of the reaction-diffusion equations 1395/10/05 13:31:04
نویسندگان : Ahmad golbabai Ahmad nikpourزبان : انگلیسی سال انتشار : 2015 محل پذیرش : Applied Mathematics and Computation

A comparison of the Newton–Krylov method with high order Newton-like methods to solve nonlinear systems 1395/06/13 19:39:08
نویسندگان : M. T. Darvishi B. C. Shin C.-H. Kimزبان : انگلیسی سال انتشار : 2010 محل پذیرش : Applied Mathematics and Computation

A two-dimensional Haar wavelets method for solving systems of PDEs 1395/06/02 15:47:17
نویسندگان : S. Arbabi A. Nazari M. T. Darvishiزبان : انگلیسی سال انتشار : 2017 محل پذیرش : Applied Mathematics and Computation

Some techniques for solving absolute value equations 1394/06/31 19:14:46
نویسندگان : Hossein Moosaei Saeed Ketabchi Muhammad Aslam Noor Javed Iqbal Vahideh Hooshyarbakhshزبان : انگلیسی سال انتشار : 2015 محل پذیرش : Applied Mathematics and Computation

A numerical solution of the Korteweg-de Vries equation by pseudospectral method using Darvishi’s preconditionings 1394/04/12 12:03:44
نویسندگان : محمد تقی درویشی صمد خیبری فرزاد خانیزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Some coincidence point results in ordered b-metric spaces and applications in a system of integral equations 1393/11/16 13:59:44
نویسندگان : Jamal Rezaei Roshan Vahid Parvaneh Ishak Altunزبان : انگلیسی سال انتشار : 2014 محل پذیرش : Applied Mathematics and Computation

Two hybrid meta-heuristics for the finite horizon ELSP in flexible flow lines with unrelated parallel machines 1393/10/15 23:56:06
نویسندگان : مسعود جنابی سید محمد تقی فاطمی قمی سید علی ترابی بهروز کریمیزبان : انگلیسی سال انتشار : 2007 محل پذیرش : Applied Mathematics and Computation

A numerical method for solving a class of functional and two dimensional integral equations 1393/10/07 12:30:36
نویسندگان : E. Babolian Saeid Abbasbandy F. Fattahzadehزبان : انگلیسی سال انتشار : 2008 محل پذیرش : Applied Mathematics and Computation

Newton-homotopy analysis method for nonlinear equations 1393/10/03 18:05:53
نویسندگان : Saeid Abbasbandy Y. Tan S. Liaoزبان : انگلیسی سال انتشار : 2007 محل پذیرش : Applied Mathematics and Computation

Computational and theoretical pitfalls in some current performance measurement techniques; and a new approach 1393/10/02 23:25:38
نویسندگان : M. Soleimani-damaneh G.R. Jahanshahloo Saeid Abbasbandyزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Numerical solution of fuzzy polynomials by fuzzy neural network 1393/10/02 23:22:01
نویسندگان : Saeid Abbasbandy M. Otadiزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Newton's method for solving a system of fuzzy nonlinear equations 1393/10/02 21:09:45
نویسندگان : Saeid Abbasbandy R. Ezzatiزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Steepest descent method for system of fuzzy linear equations 1393/10/02 21:08:05
نویسندگان : Saeid Abbasbandy A. Jafarianزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Iterated He's homotopy perturbation method for quadratic Riccati differential equation 1393/10/02 21:04:02
نویسندگان : Saeid Abbasbandyزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Numerical solution of fuzzy max–min systems 1393/10/02 20:57:02
نویسندگان : Saeid Abbasbandy E. Babolian M. Allameزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation

Numerical approximation of fuzzy functions by fuzzy polynomials 1393/10/02 20:47:25
نویسندگان : Saeid Abbasbandy M. Amirfakhrianزبان : انگلیسی سال انتشار : 2006 محل پذیرش : Applied Mathematics and Computation
دسته بندی مقالات
- 9115 پذیرفته شده در مجلات Scopus ,ISI با 4>IF>
- 3342 پذیرفته شده در مجلات Scopus ,ISI, با IF=0
- 4150 پذیرفته شده در مجلات علمی و پژوهشی
- 5711 پذیرفته شده در سایر مجلات علمی معتبر و علمی مروری و ISC
- 1096 پذیرفته شده در مجلات علمی ترویجی
- 13766 مقاله کامل پذیرفته شده در کنفرانس ها
- 1312 چکیده مقاله پذیرفته شده در کنفرانس ها(فایل کامل مقاله بارگزاری گردد)
- 1243 سایر
- 36 پذیرفته شده در مجلات نمایه شده در PUBMED
- 88 پذیرفته شده در مجلات Scopus ,ISI با IF≥4